African Diaspora Journal of Mathematics

The African Diaspora Journal of Mathematics (New Series) is an international (electronic) journal for mathematical research of highest rank dedicated to the publication of carefully refereed research articles in all areas of pure and applied mathematics.

Top downloads over the last seven days

Optimization and Flow Invariance via First and Second Order Tangent ConesE. Constantin and N. H. PavelVolume 12, Number 2 (2011)
Quasicrystals, Almost Periodic Patterns, Mean-periodic Functions and Irregular SamplingY. MeyerVolume 13, Number 1 (2012)
On Armendariz-Like propertiesFuad Ali Ahmed Almahdi and Najib Mahdou Volume 11, Number 1 (2011)
The Polar Decomposition in Banach SpacesT. L. Gill, V. Steadman, and W. W. ZacharyVolume 11, Number 2 (2011)
On Derivations of Prime Near-RingsH. E. Bell, A. Boua, and L. OukhtiteVolume 14, Number 1 (2012)
  • ISSN: 1539-854X (electronic)
  • Publisher: Mathematical Research Publishers
  • Discipline(s): Mathematics
  • Full text available in Euclid: 2009--
  • Access: Articles older than 5 years are open
  • Euclid URL: